'Marketed as flu medicine, Tamiflu is actually a risky nervous system damaging, hallucinogenic drug that causes some children to go into seizures, wild delusions, and twitching fits.
The typical medical doctor, aligned with the state’s medical directives, resorts to prescribing Tamiflu as a primary treatment for people who have flu and flu-like symptoms.
This FDA approved drug, however, carries serious side effects that the government, the doctors, and the advertisements aren’t being transparent about.
The FDA has on file over 550 cases of confirmed hallucinations from Tamiflu in the U.S. since 2009. Each case has traumatized and altered the lives of individual families that can only stand by and watch helplessly as their child hallucinates and loses control of their mind and motor control.
A family from North Texas is speaking out about odd reactions that their two-year-old son endured as soon as he began taking Tamiflu. The twitching and hallucinations only stopped when they quit using the drug. Andrea and Josh Wallen said their son changed almost immediately after ingesting Tamiflu. Twitching through the night, the two-year-old banged his head repeatedly, picked at his arms, and acted out violently toward his parents.'
Read more: More young people being seriously afflicted with hallucinations and self-abuse after taking TAMIFLU … why won’t the FDA recall the dangerous drug?
Did you like this article?
Thank you for your vote!
22 May 2017
Facebook rules that allow death threats, pictures of animal torture and videos of self-harm
11 February 2017
Patients SHOULD be allowed to self-harm to stop them from doing more damage and be given sterile blades, researcher says
12 December 2016
NSPCC reveals a 26 per cent rise in number of children self harming in East of England, including Essex, Southend and Thurrock
From our advertisers
21 May 2018
‘Strongest sanctions in history’: Pompeo issues 12 demands to Iran, vows ‘unprecedented pressure’
ROYAL WEDDING SPECIAL- Rule By Bloodline? Time To Grow Up - The David Icke Dot-Connector Videocast
14 hours ago
Moment of silence for ‘terrorists’? Outrage & misreporting as New York school honors Gaza victims
From our advertisers